# SDR HNAA2025030300117

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 43,076 hours, 38,701 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8166011
- Part serial: 200108134
- Condition: Abnormal
- Location: Zone 400
- Part time: 38,854 hours, 32,840 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O  WITH HSV 2 FAIL DISPLAYED MSG WENT AWAY AFTER THRUST LEVERS PULLED BACK (DEACTIVATED BLEED VLV 2).  R&R'D #200 HSV IAW 36-11-02-04 OPS CHECK GOOD NO RELATED EICAS MSGS OR OTHER DEFECTS NOTED AT THIS TIME
